Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Why do i sweat like crazy?
Jul 7, 2005

I have a problem with sweating when i'm a lil warm to hott and its like crazy and very embarrassing. I got diagnosed with a MAC infection 3 years ago and i take Biaxin and Ethambutol for the infection plus my hiv meds, Zerit, Valctye, Epivir, Dapsone, and Sustiva. And zoloft for depression. Ive asked my physician about it and he really didnt know. Can someone tell me something that i could do or research to find my problem? Thanks D.

Response from Dr. Henry

Hyperhidrosis (excessive sweating) can be a tough problem to treat. Infections (including fungal and bacterial skin infections) can aggravate so I assume you are well treated for your MAC and that a dermatologist has checked your skin out well? Sometimes hyperthyroidism can cause excessive sweating so is worth checking into. Occasionally central nervous system problems can cause excessive sweating so a good CNS history and physicial examination merits consideration. Treatment is tough. Anticholinergic agents usually just help for a while and are associated with side effects of their own. Sometimes broad spraying with an aluminum containing anti-pespirant can help. KH



Previous
Supplements for lipo
Next
reflex

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement